# SDR SWAA031715

- Difficulty date: August 1, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N102SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23108
- Aircraft time: 61,175 hours, 65,923 cycles
- System (JASC): 2565 · Escape Slide
- Part: Clip
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE GIRT BAR ATTACHMENT CLIPS LOOSE.  SECURED ATTACHMENT CLIPS PER MM.
